Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking HCG drops for weight loss. Eyes got red and swollen. Is it due to drops?

I am on day four of taking HCG drops for weight loss and on the second day my eyes got really red. By the third day my eyelids were swollen and now on the fourth day my whole eye (both eyes) are swollen. The lids, the area below my eyes, and even the part between my nose and eyes. I called my doctor but he is booked until next week. Concerned because this is getting progressively worse. Any link to HCG? I have no known allergies to anything.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Just to recap - you are on Day 4 of low-calorie (500 KCal) HCG diet and getting conjunctivitis like symptoms. I am amazed that you are able to type using the keyboard with such a low calorie intake!
The FDA has not approved this diet and if you are also taking pain killers of any sort (such as NSAIDs like Ibuprofen etc) the swelling could be related to that,
I would recommend that you get your 'other' medication history properly reviewed to exclude a drug-induced problem. Antihistamines such as cetirizine 10mg (max twice daily) is standard treatment but only when you are on a minimum 800Kcal diet.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor